# SDR REXA2022041800291

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 35,089 hours, 25,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"J"" ANGLE @ FS280 IS CORRODED  INSTALLED FS 280 J ANGLE PN CC670-34095-3S IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01."
